# SDR CA100927004

- Difficulty date: September 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Raythn 390
- Aircraft time: 175 hours
- Engine: Wilint FJ442A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM29749
- Condition: Corroded
- Location: Nose Wheel
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSP, FOUND BOTH BEARING CORRODED AND BOTH BEARING REPLACED.
